Product Hardy spaces associated to operators with heat kernel bounds on spaces of homogeneous type

Peng Chen, Xuan Thinh Duong*, Ji Li, Lesley A. Ward, Lixin Yan

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)

    Abstract

    The aim of this article is to develop the theory of product Hardy spaces associated with operators which possess the weak assumption of Davies–Gaffney heat kernel estimates, in the setting of spaces of homogeneous type. We also establish a Calderón–Zygmund decomposition on product spaces, which is of independent and use it to study the interpolation of these product Hardy spaces. We then show that under the assumption of generalized Gaussian estimates, the product Hardy spaces coincide with the Lebesgue spaces, for an appropriate range of p.

    Original languageEnglish
    Pages (from-to)1033-1065
    Number of pages33
    JournalMathematische Zeitschrift
    Volume282
    Issue number3-4
    DOIs
    Publication statusPublished - 1 Apr 2016

    Fingerprint

    Dive into the research topics of 'Product Hardy spaces associated to operators with heat kernel bounds on spaces of homogeneous type'. Together they form a unique fingerprint.

    Cite this